# SDR TWAA9909503

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE AFT CANTED BELT RING AT STA 1243, LONGERON 3L, HAD ELONGATED HOLES AT ATTACH POINTS.  REPAIRED LONGERON SECTION PER SRM 53-02, PAGE 53.
